| Model Number |
7121/65 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular lead exhibited oversensing noise.It was noted that high voltage lead impedance had an abrupt increase as well and tachy therapies were turned off prior to lead replacement.The lead was capped and replaced on (b)(6) 2026.The patient was in stable condition.
Event or Problem Description
It was reported that the right ventricular lead exhibited oversensing noise due to a suspected lead fracture.It was noted that high voltage lead impedance had an abrupt increase as well and tachy therapies were turned off prior to lead replacement.The lead was capped and replaced on (b)(6) 2026.The patient was in stable condition.